# SDR CALA0000069

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB PAN CORRODED AROUND RIVETS.  THE DOOR JAMB PAN WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 44.
